English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Flexible varieties and automorphism groups

MPS-Authors
/persons/resource/persons235249

Flenner,  Hubert
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235517

Kaliman,  Shulim
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235638

Kutzschebauch,  Frank
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236498

Zaidenberg,  Mikhail
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Arzhantsev_flexible_oa_2013.pdf
(Any fulltext), 534KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Arzhantsev, I., Flenner, H., Kaliman, S., Kutzschebauch, F., & Zaidenberg, M. (2013). Flexible varieties and automorphism groups. Duke Mathematical Journal, 162(4), 767-823. doi:10.1215/00127094-2080132.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1B32-6
Abstract
There is no abstract available